In this note we show that a recent existence result on quasiequilibrium problems, which seems to improve deeply some well-known results, is not correct. We exhibit a counterexample and we furnish a generalization of a lemma about continuous (Formula presented.)-minimizers of quasiconvex functions depending on a parameter. This allows to establish an existence result of approximate solutions of quasiequilibrium problems.

Approximate solutions of quasiequilibrium problems in Banach spaces

CASTELLANI, MARCO;GIULI, MASSIMILIANO
2016

Abstract

In this note we show that a recent existence result on quasiequilibrium problems, which seems to improve deeply some well-known results, is not correct. We exhibit a counterexample and we furnish a generalization of a lemma about continuous (Formula presented.)-minimizers of quasiconvex functions depending on a parameter. This allows to establish an existence result of approximate solutions of quasiequilibrium problems.
File in questo prodotto:
File Dimensione Formato  
JOGO 64 (2016) 615-620.pdf

solo utenti autorizzati

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 363.51 kB
Formato Adobe PDF
363.51 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11697/93946
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact